Alert archive / Illinois / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 80, NWS Lincoln, IL

June 25, 2013Logan County, Mason County, Tazewell County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 25, 2013, 2:56 PM CDT for Logan County, Mason County, Tazewell County, Illinois. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2013, 2:56 PM CDT (19:56 UTC)
Expired
Jun 25, 2013, 3:45 PM CDT
In force
49 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Logan County, IL, Mason County, IL, Tazewell County, IL

The radar

The Lincoln radar (KILX), 24 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.9 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2609 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2609 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
830 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

241 
WUUS53 KILX 251956
SVRILX
ILC107-125-179-252045-
/O.NEW.KILX.SV.W.0080.130625T1956Z-130625T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
256 PM CDT TUE JUN 25 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LOGAN COUNTY IN CENTRAL ILLINOIS...
  EASTERN MASON COUNTY IN CENTRAL ILLINOIS...
  SOUTHEASTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...

* UNTIL 345 PM CDT

* AT 253 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES 
  NORTHWEST OF MASON CITY...AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MASON CITY...SAN JOSE...DELAVAN...EMDEN...HARTSBURG...HOPEDALE...
  ARMINGTON...MINIER...NEW HOLLAND AND LAWNDALE.

THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 134 AND 136.

THIS INCLUDES INTERSTATE 155 BETWEEN MILE MARKERS 2 AND 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4048 8927 4020 8926 4016 8981 4030 8989
TIME...MOT...LOC 1955Z 253DEG 34KT 4025 8973

HAIL...0.75IN
WIND...60MPH

$$

MILLER
2 follow-up statements
176 
WWUS53 KILX 252017
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
317 PM CDT TUE JUN 25 2013

ILC107-125-179-252045-
/O.CON.KILX.SV.W.0080.000000T0000Z-130625T2045Z/
LOGAN IL-MASON IL-TAZEWELL IL-
317 PM CDT TUE JUN 25 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
TAZEWELL...EAST CENTRAL MASON AND NORTHWESTERN LOGAN COUNTIES UNTIL
345 PM CDT...

AT 315 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SAN JOSE...AND
MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
DELAVAN...EMDEN...HARTSBURG...HOPEDALE...ARMINGTON...MINIER AND
LAWNDALE.

THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 134 AND 136.

THIS INCLUDES INTERSTATE 155 BETWEEN MILE MARKERS 2 AND 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4048 8927 4020 8926 4018 8965 4035 8969
TIME...MOT...LOC 2017Z 259DEG 25KT 4026 8956

HAIL...0.75IN
WIND...60MPH

$$

MILLER
951 
WWUS53 KILX 252042
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
342 PM CDT TUE JUN 25 2013

ILC107-125-179-252051-
/O.EXP.KILX.SV.W.0080.000000T0000Z-130625T2045Z/
LOGAN IL-MASON IL-TAZEWELL IL-
342 PM CDT TUE JUN 25 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TAZEWELL...EAST
CENTRAL MASON AND NORTHWESTERN LOGAN COUNTIES WILL EXPIRE AT 345 PM
CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

LAT...LON 4048 8927 4020 8926 4018 8965 4035 8969
TIME...MOT...LOC 2041Z 259DEG 25KT 4029 8934

$$

MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 12:52 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jun 25, 12:52 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1252 PM CDT TUE JUN 25 2013

.DISCUSSION...
ISSUED 1045 AM CDT TUE JUN 25 2013

MADE MINOR ADJUSTMENTS TO THE FORECAST TO INCREASE AFTERNOON POPS SLIGHTLY
IN MUCH OF CENTRAL AND EASTERN IL. THE ILX 12Z SOUNDING INDICATED
PLENTY OF INSTABILITY AVAILABLE...CAPES OVER 4000 IF WE CAN BREAK
OUT OF THE CLOUDS AND SEE MORE SUN. HOWEVER...THE LATEST VISIBLE
SATELLITE LOOP SHOWS UPSTREAM CLOUDINESS IN STORE FOR CENTRAL AND
EASTERN IL THIS AFTERNOON...WITH A FEW BREAKS AND THIN SPOTS AT TIMES.

THE MAIN TRIGGER MECHANISM IS EXPECTED TO BE SHORTWAVE ENERGY/MCV
REMNANTS FROM NW MISSOURI. MANY OF THE SHORT RANGES MODELS
INDICATE THIS WILL IMPACT OUR AREA LATE IN THE AFTERNOON AND
ESPECIALLY TOWARD THE EVENING HOURS. WIND SHEAR IS NOT TOO
IMPRESSIVE NOW...BUT SHORT RANGE MODELS LIKE THE NAM AND LOCAL WRF
INDICATE THAT IT SHOULD INCREASE BY EVENING IN CENTRAL IL WITH
CAPES AROUND 2500 OR SO. SOME CAPPING MAY BE PRESENT IN ECENT AND
SE IL...SO CONVECTION MAY HOLD OFF THERE UNTIL LATER THIS EVENING.

&&

.AVIATION...
ISSUED 1252 PM CDT TUE JUN 25 2013

PERIODS OF THUNDERSTORMS ARE EXPECTED AT ALL OF THE TAF SITES IN
CENTRAL AND EASTERN IL THE NEXT 24 HOURS. THE HIGH RESOLUTION
MODELS LIKE THE HRRR...RUC AND LOCAL WRF ARE IN FAIR AGREEMENT
THAT AT LEAST SCT CONVECTION WILL DEVELOP LATER THIS AFTERNOON IN
WEST CENTRAL IL...IN RESPONSE TO ABUNDANT INSTABILITY AND A
SHORTWAVE NOW MOVING TOWARD CENTRAL MO...AND IMPACT THE TAF SITES
AROUND 21-23Z.

AM ANTICIPATING A BRIEF RESPITE IN THE CONVECTION AS THE
ATMOSPHERE LIKELY STABILIZES...DUE TO RAIN FROM LATER AFTERNOON
STORMS...AROUND OR SHORTLY AFTER SUNSET.

LATER IN THE EVENING AND OVERNIGHT...THE SHORT RANGE AND HIGH
RESOLUTION MODELS ARE IN FAIR AGREEMENT THAT SCT CONVECTION WILL
REDEVELOP CLOSE TO OR SHORTLY AFTER MIDNIGHT IN RESPONSE TO AMPLE
LOW LEVEL MOISTURE AND INCREASING LOW LEVEL WINDS/MOISTURE
TRANSPORT. AT THIS TIME IT APPEARS THAT THE MOST LIKELY AREA TO
EXPERIENCE THIS WILL BE IN THE NORTHERN TAF SITES FROM KPIA-KBMI.
AM CONFIDENT THIS WILL IMPACT THESE AREAS...SO WENT WITH A
PREDOMINANT TSRA GROUP FOR A FEW HOURS BEFORE DAYBREAK. CONFIDENCE
WANES WITH SOUTHWARD AND EASTWARD EXTENT AS THE MODELS DO NOT
AGREE ON THE PROPAGATION OF THE STORMS.

MILLER
&&

.PREV DISCUSSION...
ISSUED 240 AM CDT TUE JUN 25 2013

SHORT TERM...TODAY THROUGH WEDNESDAY...

MAIN CONCERNS IN THIS PERIOD ARE WITH SEVERE WEATHER POTENTIAL...
ESPECIALLY ON WEDNESDAY.

DAY1 CONVECTIVE OUTLOOK SHOWS THE SLIGHT RISK FROM ABOUT I-72
NORTHWARD TODAY. LATEST IN THE SERIES OF NOCTURNAL MCS SYSTEMS WAS
TRACKING ALONG THE ILLINOIS/WISCONSIN BORDER AT 2 AM. WHILE HIGHER
RESOLUTION MODEL GUIDANCE KEEPS THE TRACK OF THIS WELL TO OUR
NORTH...RADAR MOSAICS STARTING TO SHOW THE OUTFLOW BOUNDARY
DROPPING SOUTHWARD THROUGH NORTHERN ILLINOIS. THE AIR TO THE SOUTH
WILL BECOME QUITE UNSTABLE LATER TODAY WITH CAPES OF OVER 3000
J/KG. ANOTHER MCS PROGGED TO DEVELOP TO THE NORTHWEST AS A
SHORTWAVE MOVES IN FROM THE PLAINS...WITH THIS MCS SLIDING ACROSS
THE NORTH HALF OF ILLINOIS LATER TODAY. HIGHER PROBABILITIES ARE
FOCUSED MORE ON THE I-80 CORRIDOR. STORMS THAT DO FORM WILL AGAIN
HAVE THE POTENTIAL FOR HEAVY RAIN...WITH PRECIPITABLE WATER VALUES
OF AROUND 1.8 INCHES.

SPC PROBABILITY GRAPHICS FOR THE DAY2 OUTLOOK SHOW A SEVERE
WEATHER THREAT OVER ALL OF OUR AREA BUT FOCUS ON LOCATIONS ALONG
AND EAST OF I-57 WITH THE HIGHEST THREAT FOR SEVERE WEATHER ON
WEDNESDAY...INCLUDING VERY LARGE HAIL AND DAMAGING WINDS. COLD
FRONT SHOULD BE CROSSING THE STATE DURING THE AFTERNOON. AIR MASS
WILL BE EXTREMELY UNSTABLE AHEAD OF IT...WITH CAPES OF AROUND
4500 J/KG AND 0-6KM BULK SHEAR OF 30-40 KNOTS. PRECIPITABLE WATER
VALUES OF AROUND 1.8 INCHES POINT TO POTENTIAL FOR HEAVY RAIN ONCE
AGAIN...BUT HOPEFULLY THE STORMS ON WEDNESDAY WILL BE MORE
PROGRESSIVE AS COMPARED TO THE LAST FEW DAYS.

HIGH TEMPERATURE FORECASTS THE LAST FEW DAYS HAVE BEEN A REAL
STRUGGLE WITH ALL OF THE CONVECTION IN THE AREA. HAVE SCALED BACK
HIGHS A COUPLE DEGREES...GOING CLOSER TO A MET/MAV BLEND. IF THE
CONVECTION TODAY IS MORE ISOLATED...THEN THE WARMER MAV NUMBERS
SHOULD BE ATTAINABLE.

LONG TERM...THURSDAY THROUGH MONDAY...

INITIAL COLD FRONT ON WEDNESDAY WILL BE A BIT OF A TEASE...WITH
VERY WARM AND HUMID CONDITIONS CONTINUING INTO THURSDAY. A STEADY
PUSH OF COOLER AIR SHOULD BEGIN TO SPREAD IN ON FRIDAY AS AN UPPER
LOW OVERSPREADS THE GREAT LAKES...AND STARTS A PERSISTENT
NORTHWEST FLOW OVER THE MIDWEST. BOTH THE GFS AND ECMWF MODELS
SHOW A SIGNIFICANT UPPER TROUGH BEING CARVED OUT OVER THE MIDWEST
AND LOWER MISSISSIPPI VALLEY THIS WEEKEND...WITH THE LATTER MODEL
A BIT MORE PERSISTENT AND LASTING THROUGH EARLY NEXT WEEK.
TEMPERATURES WILL BE SEVERAL DEGREES BELOW NORMAL...BUT NOT
ABNORMALLY OUT OF LINE FOR THE END OF JUNE.

BLENDED MODEL GUIDANCE SHOWS SLIGHT CHANCE POPS FOR MUCH OF THE
FRIDAY THROUGH MONDAY PERIOD. WITH THE COLDER AIR ALOFT AND THE
DEEP TROUGH OVERHEAD...AM RELUCTANT TO COMPLETELY REMOVE RAIN
CHANCES...ALTHOUGH THEY WOULD BE MORE DIURNAL IN NATURE.

GEELHART

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 25, 11:40 AM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1140 AM CDT TUE JUN 25 2013

ILZ027>031-036-037-040-041-047-049-050-261100-
CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-
STARK-TAZEWELL-WOODFORD-
1140 AM CDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL ONCE AGAIN OCCUR OVER PARTS OF
CENTRAL ILLINOIS. A FEW OF THE MORE INTENSE STORMS WILL BE CAPABLE
OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND
FREQUENT CLOUD TO GROUND LIGHTNING. ADDITIONAL STRONG THUNDERSTORMS
WITH GUSTY WINDS AND HEAVY RAIN ARE ANTICPATED LATER TONIGHT.

FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE
DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. ALONG THE SPOON RIVER...
MINOR FLOODING IS EXPECTED TO DEVELOP AROUND LONDON MILLS WEDNESDAY
THROUGH FRIDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE
THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON
AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL
THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON INTO THIS
EVENING. CURRENT INDICATIONS SUGGEST THE TIME FRAME FOR ACTIVATION
WILL BE FROM 3 PM UNTIL 9 PM.

ILZ038-042>046-048-051>057-061>063-066>068-261100-
CHAMPAIGN-CHRISTIAN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LOGAN-MACON-MCLEAN-MENARD-MOULTRIE-
PIATT-SANGAMON-SHELBY-VERMILION-
1140 AM CDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL ONCE AGAIN OCCUR OVER PARTS OF
CENTRAL THROUGH EAST CENTRAL ILLINOIS. A FEW OF THE MORE INTENSE
STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE
HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING.
ADDITIONAL STRONG THUNDERSTORMS WITH GUSTY WINDS AND HEAVY RAIN
ARE ANTICPATED VERY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE
THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON
AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL
THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. CURRENT INDICATIONS
SUGGEST THE TIME FRAME FOR ACTIVATION WILL BE FROM 5 PM UNTIL 11 PM.

ILZ071>073-261100-
CLAY-LAWRENCE-RICHLAND-
1140 AM CDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE TOWARD EVENING AND OVERNIGHT.
SOME OF THE STORMS MAY BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL
HAIL...TORRENTIAL RAINFALL ALONG WITH FREQUENT CLOUD TO GROUND
LIGHTNING.

FLOODING WILL CONTINUE ALONG THE LITTLE WABASH BASIN FOR THE NEXT
SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION WEDNESDAY
NIGHT WITH THE THREAT FOR MORE THUNDERSTORMS. SOME OF THE STORMS
COULD BE SEVERE WEDNESDAY AFTERNOON INTO THE EVENING HOURS WITH
LARGE HAIL AND DAMAGING WIND GUSTS THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MILLER

In the hours before

Local storm report, Jun 25, 10:32 AM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1032 AM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             WILLIAMSVILLE           39.95N 89.56W
06/24/2013  M1.00 INCH       SANGAMON           IL   TRAINED SPOTTER

            DELAYED REPORT. TIME ESTIMATED BASED ON RADAR. NICKEL TO
            QUARTER SIZE HAIL. LASTED FOR 5 TO 10 MINUTES.

&&

SHIMON
Special weather statement, Jun 25, 2:13 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
213 PM CDT TUE JUN 25 2013

ILZ036-037-041-252015-
FULTON-MASON-TAZEWELL-
213 PM CDT TUE JUN 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWEST MASON...SOUTHEAST
FULTON AND TAZEWELL COUNTIES UNTIL 315 PM CDT...

AT 208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BATH...OR 11 MILES SOUTHWEST OF HAVANA...
MOVING NORTHEAST AT 30 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  HAVANA...
  MANITO...
  GREEN VALLEY...
  DELAVAN...
  SOUTH PEKIN...

OTHER LOCATIONS AFFECTED INCLUDE...MARBLETOWN...CHATAUQUA PARK...
POPLAR CITY...TOPEKA...GOOFY RIDGE AND FOREST CITY.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4067 8949 4041 8931 4018 9020 4023 9027
TIME...MOT...LOC 1913Z 245DEG 26KT 4022 9018

MILLER

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 10:58 AM CDTRiver Flood WarningILXFulton, Knox17 hr
Jun 25, 1:59 PM CDTFlash Flood WatchILXKnox, Marshall, Peoria, Stark, Woodford13 hr
Jun 25, 2:13 PM CDTSpecial Weather StatementILXTazewell62 min
Jun 25, 3:01 PM CDTSevere Thunderstorm WarningILXFulton59 min
Jun 25, 3:48 PM CDTAreal Flood AdvisoryILXFulton4 hr
Jun 25, 4:08 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Tazewell52 min
Jun 25, 4:16 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt44 min
Jun 25, 4:30 PM CDTAreal Flood AdvisoryILXDeWitt, Fulton, Logan, McLean, Mason, Tazewell6 hr
Jun 25, 4:44 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean46 min
Jun 25, 4:50 PM CDTSpecial Weather StatementILXChampaign55 min
Jun 25, 5:45 PM CDTSpecial Weather StatementILXPiatt45 min
Jun 25, 6:27 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Vermilion63 min
Jun 25, 6:32 PM CDTAreal Flood AdvisoryILXChampaign, Piatt5 hr
Jun 25, 6:38 PM CDTSevere Thunderstorm WarningILXColes, Douglas, Edgar, Moultrie67 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.